MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS CONTAINER 1.4 QT HOME; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS CONTAINER 1.4 QT HOME; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 323487
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as premium plastic solutions is an oem manufacturing site.Date of event: unknown.The date received by manufacturer has been used for this field."multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7326001, medical device expiration date: n/a, device manufacture date: 2017-11-30, medical device lot #: 8089001, medical device expiration date: n/a, device manufacture date: 2018-04-10." a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that lid was missing with a bd sharps container 1.4 qt home.The following information was provided by the initial reporter: it was reported that home sharps containers were missing lids.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: level a investigation: complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for lid missing on lot # 7326001 and lot # 8089001.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.As per the attached dhrs, no ncrs were raised during the production of the reported lots.All testing was within specifications.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: -unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.H3 other text : see h 10.

Brand Name
BD SHARPS CONTAINER 1.4 QT HOME
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8965522
Report Number2243072-2019-01910
Device Sequence Number11586881
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number323487
Device Lot NumberSEE H.10
Initial Date Received by Manufacturer 08/17/2019
Supplement Date Received by Manufacturer08/17/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;